MathSciNet Relay Station
MathSciNet bibliographic data
MR1231029 (95e:11137) 11Y60 (11M06 11Y35 33B15 42A16)
Borwein, David; Borwein, Jonathan M. On an intriguing integral and some series related to $\zeta(4)$. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1191–1198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement